Quadratic Interpolatory Splines.

R.S. Varga; W.J. Kammerer; G.W. Reddien

Numerische Mathematik (1974)

  • Volume: 22, page 241-260
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Varga, R.S., Kammerer, W.J., and Reddien, G.W.. "Quadratic Interpolatory Splines.." Numerische Mathematik 22 (1974): 241-260. <http://eudml.org/doc/132268>.

author = {Varga, R.S., Kammerer, W.J., Reddien, G.W.},
journal = {Numerische Mathematik},
pages = {241-260},
title = {Quadratic Interpolatory Splines.},
url = {http://eudml.org/doc/132268},
volume = {22},
year = {1974},

AU - Varga, R.S.
AU - Kammerer, W.J.
AU - Reddien, G.W.
TI - Quadratic Interpolatory Splines.
JO - Numerische Mathematik
PY - 1974
VL - 22
SP - 241
EP - 260
UR - http://eudml.org/doc/132268
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.